zbMATH — the first resource for mathematics

On the distribution of primes in short intervals. (English) Zbl 0346.10024
Mathematika, Lond. 23, 4-9 (1976); corrigendum ibid. 28, 86 (1981).

11N05 Distribution of primes
11N60 Distribution functions associated with additive and positive multiplicative functions
11K65 Arithmetic functions in probabilistic number theory
Full Text: DOI
[1] Lavrik, Trudy Mat. lnst. Sleklov. 64 pp 90– (1961)
[2] Klimov, Uspehi Mat. Nauk 13 pp 145– (1958)
[3] Kendall, The Advanced Theory of Statistics, Vol. I (1958)
[4] DOI: 10.1098/rspa.1966.0155 · Zbl 0151.04201
[5] Hooley, Publ. Math. Debrecen 12 pp 39– (1965)
[6] DOI: 10.1007/BF02403921 · JFM 48.0143.04
[7] Halberstam, Sieve Methods (1974)
[8] Hooley, Proc. Symp. Pure Math. 24 pp 129– (1973)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.